# SDR CA140320007

- Difficulty date: March 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 21,950 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 12,695 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE FLIGHT CREW REPORTED THE LT BLEED TRIP OFF LIGHT ILLUMINATED.  THE BLEED SYS WAS RESET & SHORTLY AFTER TRIPPED AGAIN.  THE ACFT DIVERTED & SUCCESSFULLY LANDED.  MX CARRIED OUT THE FOLLOWING ACTIONS BEFORE RETURNING THE ACFT TO SERVICE.  CARRIED OUT HEALTH CHECK ON NR 1 ENG IAW AMM 36-11-00.  PCV FAILED SECTION H STEP 4 C & 5 B.  PCV REPLACED IAW AMM 36-12-02.  ENG RUN CARRIED OUT IAW AMM 71-00-00, NO FAULTS FOUND.  OK FOR SERVICE.
